Could a Dr. pls respond?Posted by Dick 2.0 on 3/10/04 at 21:45 (146644)
Would it be possible for one of Drs. to please respond to message from Rich H. and Dick 2.0
Re: Could a Dr. pls respond?DR. BRACKET on 3/11/04 at 15:14 (146719)
Hellow. It is inpossible for a Docter to respond as quick as you would like. Please note Docters have lifes to save and many sich patients to worrie about. My suggestion to you is to get in your car and take a drive down to your clinic were a Docter and x ray and see you in person. Maybe the problem can be cured more quicker don,t you think? Stupid questions about stupid foot problems can be solved at your own Doc,s office. And let Dick speak for himself! what is wrong does Dick have touge tied speech problems? As well said I,am very busy and don,t like to be disturbed sort of speak!! And let Dick speak for himself!
Re: Could a Dr. pls respond?christy on 3/13/04 at 09:29 (146858)
I am not sure what happened or if this is even referring to my post. I edited my original post on another site to which it somehow was sent by someone at your site. I have no idea what 'deleted because of use of language' means. I am at a loss here, could someone please explain? How did my edited post get back here when it was on a totally different site? Specifically, NHBM, which someone here sent it to, not me? I did not post anything directly on the NHBM site. Thanks for your help and please believe I am looking for help of my problem from a foot doctor as I had thought that this was a site monitored by podiatrists who lent their expertise to directing people with foot problems. Christy
Re: Could a Dr. pls respond?Dick 2.0 on 3/13/04 at 11:10 (146871)
Christy; I'm not sure what's going on, refer to my messages on 3-10 &/or to a response to Rich C. Who ever this Dr. BRACKETT is needs to be taken. There is a good possibility the Heelspurs. com site has been compromised.
Re: Could a Dr. pls respond?christy on 3/13/04 at 20:30 (146898)
Thanks. I have been having a problem with this site and thought I was doing something wrong. I am just removing myself from here and will try elsewhere to find some info on my problem. take care and hope things get resolved.
Re: Could a Dr. pls respond?Elizabeth M. on 3/14/04 at 08:06 (146923)
About 8 weeks ago I started back at the gym. I am on the EFX, Crosstrainer, treadmill and stairmaster during the week and on Saturday I take a step aerobics class. Yesterday I increased to one riser during the step class. My Achilles has been giving me a bit of pain intermittently during the past, oh, 4 weeks. It would go away after my workouts. After yesterday's step class, however, it did not go away. In fact, yesterday was my birthday and I stayed home b/c I wanted to ice this and get rest. This morning it is better although when I went out today it was bothering me again, a bit.
My question is regarding athletic shoes: I wear Reebok classics that, I believe, are called 'high tops' as I like ankle support during aerobics. What type of athletic shoe, if there is any particular style/brand, should I wear if I am having an achilles issue? In addition, does an achilles issue ever get better once it has begun? Perhaps with weight loss etc..? I stretch out a bit before workouts and for about 10 - 15 minutes after workouts every day. Perhaps I should be doing more pre-workout stretching?
Please help! Any information is appreciated. From all I read icing and stretching are best but what is/are NSAID's?
Re: Could a Dr. pls respond?Dick 2.0 on 3/14/04 at 16:10 (146960)